# SDR BF8R0320

- Difficulty date: March 20, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Aircraft: N6627U
- Make and model: Beech 76
- Aircraft serial: ME214
- System (JASC): 3245 · Tire Tube
- Part: Valve
- Part number: 0923150
- Condition: Scored
- Location: Tube Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECTIVE VALVE CORE MATING SEAL.
